Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Allergic to the dust mites and getting worse. Have swollen ankles and joints pain. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5910 Questions
Question
My allergy to the dust mites and my house is getting so much worse I have an appointment to see the dermatologist on the 17th but can't wait should I go to the ER? I feel so sick I can't eat anything and my ankles are swollen like baseballs and all my joints and skin hurts so bad. my boyfriend who lives here without pain doesn't even hurt yeah he's been mean to meand I have the Son here with PTSD who hides in his room. I don't have any clean clothes or sheets left.
if I have let this go for a long time can I become physically sick
Posted Thu, 3 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 55 minutes later
Brief Answer:
treatment with anti histamine and steroids

Detailed Answer:
Hello,
Thanks for the query,
Allergy to dust mite can be controlled by antihistamine tablets like pheniramine and fexofenadine.
If it is severe you can take tablet prednisolone.
It is a steroid and needs a prescription.
Please XXXXXXX an ER and get get it prescribed.
I could not see the image if possible please upload it again.

Also it will be good if you can use nose filters.
Dust mite particles get inhaled and aggravate allergy.
Use of filters may reduce the symptoms.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Allergic to the dust mites and getting worse. Have swollen ankles and joints pain. Suggest? 41 minutes later
did you get the two pictures of my ankles
 
 
Answered by Dr. Rahul Kumar 13 minutes later
Brief Answer:
steroids,antihistamine and anti inflammatory

Detailed Answer:
Hello,
Yes i got the picture.
The bet treatment for you will be a combination of steroids, antihistamine and anti inflammatory drug.
Dont wait for 17.
Please XXXXXXX an ER and get the medication prescribed.
Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor